Hi everyone.. i would like some answers because im not sure myself and a little scared.. i heard alot of people die from Methadone.. and the only reason i took methadone is because i was on Tramadol and was on day 2 of withdrawal.. and didnt wanna go through them... i had been on Tramadol for about a week.. then ive been on methadone 3 days.. but i took 5mg the first day.. 10mg the second.. and 10mg the third day.. should i be worried about the half life catching up to me or will i be ok.. and how long should i wait to take any other opiate? thank you everyone please dont be rude im sensitive lol
19 Nov 2010
First, I want to steal your name. It fits me perfectly. You're right to be concerned about the methadone. People run in to trouble because the effects start wearing off and they take more and more. But the respiratory depression effects linger for days and days and days... long after the therapeutic effects are gone. Personally, I don't think you will have a problem as long as you stay off the methadone. But why start up with another opiate? Are you in chronic pain? Addicted to opiates? I'm not criticizing by any means nor judging you, just asking. Could you fill in some details? 25mg of methadone over 3 days (to me) does not sound excessive. But I also don't know your history of opiate use either. A lot depends on that too. Whether it's addiction or chronic pain, I may be able to help you.
Please fill in a few details if you don't mind? I remember you posting another question. I'll check there to see if you have additional info I could use.
22 Jun 2015
This is so old. I wish it was recent. Any time someone wants to try it or I see someone walk into the clinic I want to say NO!!! I avoided it for the first 4 years of my 8 year roller-coaster and it's not worth it. So if anyone sees this. Don't do it. Stay on what you're on. It's so much easier to be sick for a month and get over it than have the rest of your life controlled and ruined by this stupid drug. Just run the other way. I used to read posts all the time when I first started thinking "that's never gonna be me." It will. Trust me.
12 Apr 2012
One can indeed die from methadone or any opiate. It can cause respiratory depression if you take too much and the dose that is too much can vary for everyone. How do you feel on 10 mg? Is this how the dr ordered it? I think its smart that you're splitting the dose. Methadone did build up for me and sedated me pretty much, but I am extremely sensitive to narcotics.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
2 answers • 18 Nov 2009
1 answer • 2 Feb 2010
... several periods of recovery.The longest on methadone.Five years on methadone was great except for only being able to get weekly carrys.As you get ...
1 answer • 11 Mar 2010
I take methadone on a daily basis at treatment and now i got a prescription for tramadol since i am taking both at the same time will i go into ...
3 answers • 10 Oct 2010